Sustiva Overdose

In cases where people have taken too much Sustiva, overdose symptoms included dizziness, loss of appetite, headache, and uncontrollable muscle contractions. Specific effects will depend on how much is taken and if it is combined with other substances. At this time, it is not known how to best treat a Sustiva overdose. Treatment may involve certain medications, "pumping the stomach," and supportive care.

Sustiva Overdose: An Introduction

Sustiva® (efavirenz) is a prescription medication for AIDS and HIV. It belongs to a class of medications known as non-nucleoside reverse transcriptase inhibitors (NNRTIs). The effects of a Sustiva overdose will vary, depending on a number of factors, including the Sustiva dosage and whether it is taken with other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Sustiva, seek immediate medical attention.
 

Symptoms of a Sustiva Overdose

People who have accidentally taken too much Sustiva have experienced increased nervous system-related side effects, such as:
 

Treatment for a Sustiva Overdose

It is not known how to best treat a Sustiva overdose. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Sustiva.
 

Sustiva Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.